Greetings to all!
Today's chemo session was uneventful - even successful! We were at the Alan Blair Cancer Clinic for about 3 hours today. I slept through most of the session :) Once Benadryl was in my system it was lights out for me....I'm such a light weight when it comes to that stuff....oh yeah, and booze. BBB always said that was one of the reasons he married me....I had a 2 drink limit and he always had a ride home! (I don't know what happened after those university days!)
There are no follow up steroids or anti nausea meds to take with Taxol. So here's hoping all will be good. There are only 6 days "rest" before the next session. For those of you interested on what Taxol is and side effects, here is a link from the Canadian Cancer Society and the Mayo Clinic. From what the doctors have told me the most common side effect of this treatment is the numbing of the hands and feet. Hopefully this will be minimal or nonexistent!
Back on the "Eat, Pray, Walk" trail to recovery!
Cheers to all! Shelley & Bob xoxo